Seventy-five-year-old Ronald Lewis requests an MUR with pharmacist Tracey Bell. Mr Lewis’s PMR reveals he takes:
● Warfarin 5mg as per INR
● Warfarin 3mg as per INR
● Bisoprolol 2.5mg tablets one od
● GTN tablets 500mcg prn
Mr Lewis appears to have been on all four medicines for five years. He says he has had a rash for some years and is sure it is caused by one of the medicines.
What do you think is wrong with Mr Lewis?
Mr Lewis’s GTN and possibly his beta-blocker suggest he may have angina (although the bisoprolol dose is quite low). Lower doses are often used for titration in chronic stable heart failure, but Mr Lewis has been on this dose for five years. His long-term warfarin
Want to read more?
Subscribe to Update Plus to continue reading our CPD content
Got an Update Plus subscription?Log in here
Why Buy Update Plus
In-depth clinical modules with a bespoke CPD write-up
Pharmacy-based clinical scenarios ask "what would you do?" and provide expert advise
Top up your clinical and practical knowledge on-the-go with our downloadable podcasts
Use of interactive picture quiz to refresh your knowledge of various conditions
Not subscribed yet?Buy Update Plus today